# SDR 2006FA0000519

- Difficulty date: March 31, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N641TS
- Make and model: Beech 200BEECH
- Aircraft serial: BB641
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: S1466
- Condition: Unserviceable
- Location: Nose Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOSE WHEEL FAILED TO EXTEND WHEN GEAR SELECTOR WAS PLACED IN DOWN POSITION.  NOSE GEAR WAS OBSERVED BY TOWER PERSONNEL TO BE PARTIALLY EXTENDED BUT NOT LOCKED DOWN.  PILOT ATTEMPTED EMERGENCY EXTENSION WITHOUT SUCCESS.  AIRCRAFT LANDED ON MAIN GEAR AND SLOWED AS MUCH AS POSSIBLE BEFORE LOWERING NOSE TO GROUND.  AIRCRAFT SUSTAINED VERY LITTLE DAMAGE UPON LANDING.  ENGINES WERE SHUT DOWN AND PROPELLERS FEATHERED PRIOR TO LOWERING NOSE.  DAMAGE WAS CONTAINED TO RAYDOME, PITOT TUBES, NOSE GEAR DOORS AND PROPELLERS.  AIRCRAFT WAS FURTHER DAMAGED DURING RECOVERY PHASE WHEN HOISTING STRAP BROKE AND AIRCRAFT FELL BACK TO GROUND APPROX 4 FEET CAUSING STRUCTURE DAMAGE TO AFT FUSELAGE BEHIND PRESSURE BULKHEAD.
